# SDR SWAA2015082443124

- Difficulty date: July 21, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 42,930 hours, 29,228 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 592253536
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD SIDE OF THE NR 12 SLAT TRACK ON SLAT SIDE ANGLE CRACKED.  R & R NR 12 SLAT TRACK IAW SRM.
